# SDR SWIA200617201

- Difficulty date: September 23, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 33,194 hours, 28,270 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Part number: 16040107
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION RECEIVED GEAR DISAGREE AND NOSE DOOR OPEN WARNING MESSAGES AS WELL AS WOW INPUT AND STEERING INOP CAUTION MESSAGE.  RETURNED TO GJT.  REPLACED NOSE LANDING GEAR PER RII 32-710-1000 AND IAW MM 32-21-01.  OPERATIONAL CHECKS GOOD, SN OFF DCL 490-00.
